MathSciNet Relay Station
MathSciNet bibliographic data
MR345558 81.47
Lieb, Elliott H.; Ruskai, Mary Beth Proof of the strong subadditivity of quantum-mechanical entropy. With an appendix by B. Simon. J. Mathematical Phys. 14 (1973), 1938–1941.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement